# SDR DL757952157

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FS 1640 FLOORBEAM IS CORRODED ACROSS    ENTIRE BEAM.  REPAIRED BY CLEANING CORROSION, CHECKED DEPTH PER SRM 53-00-51, TREATED AND PAINTED AREA FROM RBL 5 TO O/B END, EXCEPT RBL 39 PER PS 900-2-4-1 NR 2 AND PS 900-3-6-03. FABRICATED T-CAP AND DOUBLERS PER SRM 530-30-51 PG 212, TREATED AND PAINTED T-CAP AND DOUBLERS PER PS 900-2-4-1 NR 2 AND PS 900-3-6-03.  INSTALLED REPAIR T-CAP SPLICED AT LBL 51 TO RBL 5 PER SRM 53-50-51 PG 212.
